I just started this medication 3 days ago. I take .5mg Does it make you so sleepy and groggy in the morning
I am not a medical expert but I do have an opinion. Risperdal is sedating for a few days to a few weeks and people are usually started on a low dose and then gradually increased to minimize these side effects. I do not take it but I have been working in mental health for 24 yrs now and I believe it is one of best psych medications available. Seems to work real well for Bipolar Disorder.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 May 2010 • 1 answer
Updated 6 Jun 2012 • 1 answer
Updated 11 Feb 2014 • 2 answers
Updated 13 Jan 2018 • 1 answer
Updated 23 Oct 2018 • 1 answer